# SDR SWAA2025050723643

- Difficulty date: April 10, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 50,295 hours, 30,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE - SUPPORT LOCATED BS500D AND STR28R AFT POSITION FWD CARGO COMPARTMENT.  REPLACED ANGLE-CLIP LOCATED BS500D AND STR28R AFT POSITION FWD CARGO COMPARTMENT IAW SRM 51-40-02; DWG 143A7902 SHEET: 126 REV: A.
